# SDR DALA2016080305747

- Difficulty date: July 30, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 42,367 hours, 35,580 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT HAD A SMOKE AND FUME EVENT.  FLIGHT ATTENDANT REPORTED A HOT RUBBER ODOR IN FORWARD GALLEY INTO FIRST CLASS AT CRUISE AND DURING DESCENT.  A SLIGHT HAZE NOTED IN FIRST CLASS.  MAINTENANCE TROUBLESHOT AND FOUND COFFEEMAKER CIRCUIT BREAKERS TRIPPED AND FOUND BURNED COFFEE UNDER COFFEEMAKERS.  RESET CIRCUIT BREAKERS.
